# SDR DALA2024030503003

- Difficulty date: March 5, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,532 hours, 14,839 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 852
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 FOUND CABIN RH FRAME END FITTING ABOVE FUEL TANK AT STA 852 CRACK. CORRECTIVE ACTION: THE CRACK FRAME END FITTING AT STA852 R/H REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0230552)
